Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

 

On the asymptotic degeneration of systems of linear inhomogeneous stochastic differential equations


Author: Oleksander Il’chenko
Translated by: S. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 76 (2007).
Journal: Theor. Probability and Math. Statist. 76 (2008), 41-48
MSC (2000): Primary 60H10; Secondary 34F05
Published electronically: July 10, 2008
MathSciNet review: 2368738
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Assuming the almost sure stability of a linear homogeneous system, we obtain sufficient conditions for the convergence to zero, in probability as well as pathwise, of solutions of the system of linear inhomogeneous stochastic differential equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60H10, 34F05

Retrieve articles in all journals with MSC (2000): 60H10, 34F05


Additional Information

Oleksander Il’chenko
Affiliation: Department of General Mathematics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine

DOI: http://dx.doi.org/10.1090/S0094-9000-08-00730-8
PII: S 0094-9000(08)00730-8
Received by editor(s): October 11, 2005
Published electronically: July 10, 2008
Article copyright: © Copyright 2008 American Mathematical Society